# SDR IPXA2016011697895

- Difficulty date: January 7, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532704320000013
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C, MAIN CABIN FLOOR PANEL 231PH BROKEN.  REPAIR MAIN CABIN FLOOR PANEL 231PH IAW SRM 51-77-10, 51-77-11.
